# SDR SWAA2023090690300

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209.<[01] INSTALLED NEW FSD LOWER SURROUND LOWER FRAME AT BS294 RBL55 WL209 PER SRM 51-40-05-0G-0 AND DWG 141A8370.;[02] UPDATED PART;[03] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.;[04] JOB CARD COMPLETED
